# SDR AU960623

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 629404
- Condition: Seized
- Location: R Engine Cylinde
- Component: Cont, O200A
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST VALVE STICKING IN VALVE GUIDE DUE TO CARBON BUILDUP
